# SDR CALA2025011301869

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 95,799 hours, 13,513 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 14165005
- Part serial: 0040
- Condition: Faulted
- Location: Zone 700
- Part time: 47,016 hours, 6,767 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOORS EICAS OPERATED GEAR DOORS MANUALLY WITH BELLY SWITCHES AND DOORS EXTEND AND RETRACT AS REQUIRED. PERFORMED FIM TASK 32-61 FAULT TREE 827 UPON ARRIVAL ON A/C FOUND NO MSG. PERFORMED PSEU BITE PROCEDURE AND FOUND NO FAULT MSGS. PERFORMED MAIN GEAR EXTENSION AND RETRACTION OPS CHECK REF AMM 32-32-00-705-001-001. RH DOOR WOULD NOT GO UP. RESET SAFETY VALVE AND ALL SUBSEQUENT EXTENSION AND RETRACTIONS WORKED PROPERLY. 5 EXTENSIOIN AND RETRACTIONS PERFORMED. REMOVED AND REPLACED MAIN LANDING GEAR DOOR SAFETY VALVE PRECAUTIONARY REF AMM 32-35-10-004-001-001. PERFORMED 6 MORE EXTENSION AND RETRACTIONS OPS CHECK GOOD ABOVE MAINTENANCE PERFORMED.
